Bayesian model selection of informative hypotheses for repeated measurements

Joris Mulder, Irene Klugkist, Rens Van De Schoot, Wim H.j. Meeus, Maarten Selfhout, Herbert Hoijtink

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)530-546
JournalJournal of Mathematical Psychology
Volume53
Issue number6
DOIs
Publication statusPublished - 1 Dec 2009
Externally publishedYes

Cite this

Mulder, J., Klugkist, I., Van De Schoot, R., Meeus, W. H. J., Selfhout, M., & Hoijtink, H. (2009). Bayesian model selection of informative hypotheses for repeated measurements. Journal of Mathematical Psychology, 53(6), 530-546. https://doi.org/10.1016/j.jmp.2009.09.003
Mulder, Joris ; Klugkist, Irene ; Van De Schoot, Rens ; Meeus, Wim H.j. ; Selfhout, Maarten ; Hoijtink, Herbert. / Bayesian model selection of informative hypotheses for repeated measurements. In: Journal of Mathematical Psychology. 2009 ; Vol. 53, No. 6. pp. 530-546.
@article{d7b247bbb2ed4b008c0d3cc7c867c775,
title = "Bayesian model selection of informative hypotheses for repeated measurements",
author = "Joris Mulder and Irene Klugkist and {Van De Schoot}, Rens and Meeus, {Wim H.j.} and Maarten Selfhout and Herbert Hoijtink",
year = "2009",
month = "12",
day = "1",
doi = "10.1016/j.jmp.2009.09.003",
language = "English",
volume = "53",
pages = "530--546",
journal = "Journal of Mathematical Psychology",
issn = "0022-2496",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "6",

}

Mulder, J, Klugkist, I, Van De Schoot, R, Meeus, WHJ, Selfhout, M & Hoijtink, H 2009, 'Bayesian model selection of informative hypotheses for repeated measurements', Journal of Mathematical Psychology, vol. 53, no. 6, pp. 530-546. https://doi.org/10.1016/j.jmp.2009.09.003

Bayesian model selection of informative hypotheses for repeated measurements. / Mulder, Joris; Klugkist, Irene; Van De Schoot, Rens; Meeus, Wim H.j.; Selfhout, Maarten; Hoijtink, Herbert.

In: Journal of Mathematical Psychology, Vol. 53, No. 6, 01.12.2009, p. 530-546.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bayesian model selection of informative hypotheses for repeated measurements

AU - Mulder, Joris

AU - Klugkist, Irene

AU - Van De Schoot, Rens

AU - Meeus, Wim H.j.

AU - Selfhout, Maarten

AU - Hoijtink, Herbert

PY - 2009/12/1

Y1 - 2009/12/1

U2 - 10.1016/j.jmp.2009.09.003

DO - 10.1016/j.jmp.2009.09.003

M3 - Article

VL - 53

SP - 530

EP - 546

JO - Journal of Mathematical Psychology

JF - Journal of Mathematical Psychology

SN - 0022-2496

IS - 6

ER -